# SDR IPXA09M57464

- Difficulty date: September 6, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 48,920 hours, 7,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LEFT WING FIXED L/E 2 EA CRACK AT TELESCOPIC DUCT CUTOUT UPPER LT AND RT CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW MD-11 SRM 57-40-01 REPAIR 10 FIG 201.
